# SDR CALA2017010200007

- Difficulty date: January 2, 2017
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 66,635 hours, 15,864 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

NR 1 ENG AFTER LIFTOFF OIL QUANTITY STARTED TO DECREASE TO ZERO. EVENTUALLY OIL PRESSURE.  IFSD PERFORMED.  CLEANED OIL RESIDUE. FOUND LINE FROM LOW OIL PRESS SWITCH TO FUEL OIL COOLER LEAKING AT COOLER B NUT. REF IPC 71-00-01-422L ITEM 820. REPLACED LINE. ACCOMPLISHED 5 MIN IDLE RUN LEAK CHECK OF LINE. LEAK CHECKED GOOD AND NO OTHER LEAKS NOTED.
